Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had i-pill one day after sex. Missed periods next month. HPT negative. Having pain in abdomen. What is the reason?

Doctor , plzz help me i m realy confused ..i had sex on 24 may i took i- pill on 25 may after that again i took i-pill on 29 ..during these many days i was having periods..but now whole june is over and i m not having period..there is pain in abdominal part..took upt test bt ws negative. plzz help me..there contionus pain during nght or day for few mintues in abdominal part..like pain during mensuration,,plz reply asp thanxx
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
HI gunjanktw.

THANKS FOR YOUR QUESTION.

please do a urgent USG OF THE LOWER ABDOMEN AND URINE TEST FOR B-HCG TO EXCLUDE PREGNANCY AND USG PROBABLY TELL YOU THE CAUSE OF YOUR PAIN .

FROM YOUR QUESTION I THINK THERE ARE HIGH RISK OF ECTOPIC PREGNANCY SO DO THE USG AND CONSULT YOUR OBSTERICIAN ASAP.

BEST WISHES
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor